Alert archive / Colorado / Tornado Warnings in 2018

Tornado Warning 26, NWS Denver/Boulder, CO

June 19, 2018Elbert County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 19, 2018, 3:39 PM MDT for Elbert County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2018, 3:39 PM MDT (21:39 UTC)
Expired
Jun 19, 2018, 4:15 PM MDT
In force
36 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Elbert County, CO

The radar

The Denver radar (KFTG), 52 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:25 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

301 
WFUS55 KBOU 192139
TORBOU
COC039-192215-
/O.NEW.KBOU.TO.W.0026.180619T2139Z-180619T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
339 PM MDT TUE JUN 19 2018

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  North central Elbert County in east central Colorado...

* Until 415 PM MDT.

* At 338 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 12 miles west of Agate, or 29 miles northwest of Limon,
  moving east at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Elbert County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3941 10430 3950 10421 3948 10396 3929 10407
TIME...MOT...LOC 2138Z 287DEG 17KT 3946 10417 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

SCHLATTER
1 follow-up statement
629 
WWUS55 KBOU 192207
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
407 PM MDT TUE JUN 19 2018

COC039-192217-
/O.EXP.KBOU.TO.W.0026.000000T0000Z-180619T2215Z/
Elbert CO-
407 PM MDT TUE JUN 19 2018

...THE TORNADO WARNING FOR NORTH CENTRAL ELBERT COUNTY WILL EXPIRE AT
415 PM MDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, large hail remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 700 PM MDT for east central
Colorado.

LAT...LON 3941 10430 3950 10421 3948 10396 3929 10407
TIME...MOT...LOC 2207Z 287DEG 17KT 3942 10400 

$$

SCHLATTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:01 PM MDT, 38 minutes earlier.

Area forecast discussion, Jun 19, 3:01 PM MDT, 38 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Denver/Boulder CO
301 PM MDT Tue Jun 19 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 255 PM MDT Tue Jun 19 2018

An upper trough is swinging over the state this afternoon as an
upper low moves across the Northern Rockies. Initial wave of
strong storms continues to push east across the plains with
tornadoes, hail up to baseball size and brief heavy rain. Outflow
on the backside of these storms have stabilized the airmass for
now, but with the trough still over the state, may still see some
isolated to scattered storms through later this afternoon, though
less likely to be so strong.

By early this evening, the upper trough axis will swing east with
downward QG motion increasing through the night. However, a cold
front associated with the trough passage, perhaps enhanced by
outflow from storms over Wyoming will push south across the area.
This is expected to bring one more round of showers and
thunderstorms to the area early this evening as flow becomes
upslope and lift from the front passes down. After this, drying
and downward QG motion will clear things out from west to east, by
or just after midnight. Originally it looked like we may see some
areas of fog overnight, but most areas look to dry out except
perhaps near the Palmer Divide.

Northwesterly flow aloft is expected tomorrow as an upper ridge
begins to push east over the Great Basin. Look for similar
temperatures, more sun, and a few showers and thunderstorms
possible over the higher terrain and pushing east of the adjacent
plains. But with very little CAPE, no strong storms are expected.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 255 PM MDT Tue Jun 19 2018

Thursday and Thursday night, the flow aloft will be northwesterly
with the upper level ridge axis building northeastward across the
Four Corners into nern WY. Increasing mid level subsidence under
the ridge. In addition, a weak cold front will back into the
northeast plains of CO in Thursday morning. Isolated thunderstorm
coverage over the higher terrain in the late afternoon and evening
Thursday but too stable elsewhere. Friday and Friday night, the
ridge axis will shift to east as a weak system passes across WY.
Another weak front will move across the northeast plains Friday
evening. Isolated to scattered thunderstorms in the afternoon and
evening, with the greatest coverage near the WY and NE borders.
Temperatures on Friday will climb back into the mid 80s. Saturday
and Saturday night, the flow aloft will be west/northwesterly
under the influence of a short wave ridge. A little cooler
Saturday with increasing subsidence expected to lessen the chance
of tstms in the afternoon and evening. Primarily isolated
coverage over the higher terrain. Sunday and Sunday night,
another system moving into the Snake River Valley of ID, could
bring another round of showers and thunderstorms to the cwa. The
system is forecast to move into nern UT/nwrn CO by midday Sunday,
with increasing coverage showers/thunderstorms developing in the
afternoon and continuing Sunday night. It will remain unsettled
through the day on Monday with the trough axis moving slowly
across northern CO. Drier and warmer Tuesday, with another ridge
of high pressure building over the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 255 PM MDT Tue Jun 19 2018

Main period of strong thunderstorms have pushed east for the
Front Range airports, but there may be another period after 00z,
as an upper trough pushes across and a front pushes down. Then
look for partial clearing but shallow upslope flow may keep some
stratus/light fog in play later tonight, mainly near the Palmer
Divide. VFR conditions expected through tonight and into Wednesday
afternoon as much drier and more stable air moves into the area.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kriederman
LONG TERM...Cooper
AVIATION...Kriederman
Hazardous weather outlook, Jun 19, 10:49 AM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1049 AM MDT Tue Jun 19 2018

COZ030>051-201700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1049 AM MDT Tue Jun 19 2018

...SEVERE WEATHER EXPECTED AGAIN FOR THE PLAINS THIS AFTERNOON
AND EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Another round of strong to severe thunderstorms is likely this
afternoon and evening across the plains. Look for scattered
thunderstorms to develop across the higher terrain, including the
Foothills, Palmer Divide, and Cheyenne Ridge area by noon. Those
storms will develop and move east across the plains early this
afternoon and evening. Large hail up to 2 inches in diameter,
damaging winds of 60 mph or more, and even a couple tornadoes will
be possible from the stronger storms. Heavy rain will also be an
impact, causing localized flooding problems over urban areas with
poor drainage, low lying areas, and potentially over southeastern
Weld County into northwesterly Morgan County where 4 to 6 inches
of rain fell last night.

Outflow and a cool front will push down from the north this
evening to likely keep some storms going and may even bring a
second round to the area mid-evening. Storms are then expected to
decrease from west to east across the plains around midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Drier weather will return for Wednesday through Saturday with
only a slight chance of thunderstorms in the afternoon and
evening. A weather system may affect the area by Sunday bringing
a better chance of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required by 1 PM.

In the hours before

Local storm report, Jun 19, 2:25 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
225 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 WSW WELLINGTON        40.70N 105.02W
06/19/2018  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

&&
Local storm report, Jun 19, 2:35 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TORNADO          4 SE PROSPECT VALLEY    40.03N 104.36W
06/19/2018                   WELD               CO   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND FOR APPROXIMATELY
            3 MINUTES.

0200 PM     HAIL             AURORA                  39.70N 104.81W
06/19/2018  M2.50 INCH       ARAPAHOE           CO   NWS EMPLOYEE

            AURORA RESERVOIR.

0200 PM     HAIL             11-MILE CANYON RESERVOI 38.90N 105.48W
06/19/2018  M2.75 INCH       PARK               CO   NWS EMPLOYEE

0130 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
06/19/2018  M2.75 INCH       ARAPAHOE           CO   NWS EMPLOYEE

1130 AM     HEAVY RAIN       HENDERSON               39.92N 104.87W
06/19/2018  M0.07 INCH       ADAMS              CO   MESONET

            MESONET STATION HNDC2, HENDERSON.

1100 AM     HEAVY RAIN       2 WNW ALMA              39.30N 106.11W
06/19/2018  M0.10 INCH       PARK               CO   MESONET

            MESONET STATION BUCC2, 2 WNW ALMA.

1100 AM     HEAVY RAIN       4 ESE MT ZIRKEL         40.79N 106.60W
06/19/2018  M0.20 INCH       JACKSON            CO   MESONET

            MESONET STATION ZIRC2, 4 ESE MT ZIRKEL.

1100 AM     HEAVY RAIN       3 SW WARD               40.04N 105.54W
06/19/2018  M0.20 INCH       BOULDER            CO   MESONET

            MESONET STATION NIWC2, 3 SW WARD.

1100 AM     HEAVY RAIN       5 WSW GRAND LAKE        40.23N 105.92W
06/19/2018  M0.50 INCH       GRAND              CO   MESONET

            MESONET STATION SCSC2, 5 WSW GRAND LAKE.

1100 AM     HEAVY RAIN       8 SE RAND               40.35N 106.09W
06/19/2018  M0.20 INCH       GRAND              CO   MESONET

            MESONET STATION WLLC2, 8 SE RAND.

1100 AM     HEAVY RAIN       1 SSE LOVELAND PASS     39.65N 105.87W
06/19/2018  M0.10 INCH       SUMMIT             CO   MESONET

            MESONET STATION GZPC2, 1 SSE LOVELAND PASS.

1100 AM     HEAVY RAIN       5 NNW TRAIL RIDGE       40.51N 105.77W
06/19/2018  M0.20 INCH       LARIMER            CO   MESONET

            MESONET STATION LRVC2, 5 NNW TRAIL RIDGE.

1100 AM     HEAVY RAIN       3 S LONG'S PEAK         40.20N 105.60W
06/19/2018  M0.20 INCH       BOULDER            CO   MESONET

            MESONET STATION WLBC2, 3 S LONG'S PEAK.

1100 AM     HEAVY RAIN       8 SSE GOULD             40.40N 105.96W
06/19/2018  M0.10 INCH       JACKSON            CO   MESONET

            MESONET STATION NEVC2, 8 SSE GOULD.

1000 AM     HEAVY RAIN       7 SSE SPICER            40.35N 106.38W
06/19/2018  M0.10 INCH       GRAND              CO   MESONET

            MESONET STATION ARPC2, 7 SSE SPICER.

&&
Local storm report, Jun 19, 2:41 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
241 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             1 W CHERRY CREEK RESER  39.64N 104.89W
06/19/2018  M2.00 INCH       DENVER             CO   NWS EMPLOYEE

&&
Local storm report, Jun 19, 2:44 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
244 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             5 WNW WELLINGTON        40.74N 105.08W
06/19/2018  E1.50 INCH       LARIMER            CO   AMATEUR RADIO

            HAIL 2-3 INCHES DEEP, BUCK DRIVE & CR-19.

&&

GH
Local storm report, Jun 19, 2:51 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
251 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TORNADO          4 SE PROSPECT VALLEY    40.03N 104.36W
06/19/2018                   WELD               CO   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND FOR APPROXIMATELY
            3 MINUTES.

0133 PM     HAIL             1 W CHERRY CREEK RESER  39.64N 104.89W
06/19/2018  M2.00 INCH       DENVER             CO   NWS EMPLOYEE

0146 PM     HAIL             2 NE HUDSON             40.09N 104.62W
06/19/2018  M2.00 INCH       WELD               CO   TRAINED SPOTTER

0200 PM     HAIL             11-MILE CANYON RESERVOI 38.90N 105.48W
06/19/2018  M2.75 INCH       PARK               CO   NWS EMPLOYEE

0200 PM     HAIL             AURORA                  39.70N 104.81W
06/19/2018  M2.50 INCH       ARAPAHOE           CO   NWS EMPLOYEE

            AURORA RESERVOIR.

0222 PM     HAIL             1 WSW WELLINGTON        40.70N 105.02W
06/19/2018  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0130 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
06/19/2018  M2.75 INCH       ARAPAHOE           CO   NWS EMPLOYEE

0145 PM     HAIL             4 SW ARAPAHOE PARK      39.61N 104.75W
06/19/2018  E2.00 INCH       ARAPAHOE           CO   PUBLIC

0105 PM     HAIL             LITTLETON               39.59N 105.01W
06/19/2018  M1.75 INCH       ARAPAHOE           CO   COCORAHS

0140 PM     HAIL             5 E CHERRY CREEK RESER  39.62N 104.78W
06/19/2018  E2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            1.75 TO 2 INCH HAIL.

0139 PM     HAIL             3 S AURORA              39.66N 104.81W
06/19/2018  M1.25 INCH       ARAPAHOE           CO   PUBLIC

0553 AM     HEAVY RAIN       RAYMER                  40.61N 103.84W
06/19/2018  M3.02 INCH       WELD               CO   COCORAHS

            COCORAHS STATION CO-WE-330, RAYMER.

0135 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/19/2018  M1.00 INCH       ARAPAHOE           CO   PUBLIC

0126 PM     HAIL             2 NE CHERRY HILLS VILLA 39.66N 104.91W
06/19/2018  M0.50 INCH       DENVER             CO   PUBLIC

0125 PM     HAIL             CENTENNIAL              39.65N 104.99W
06/19/2018  M3.00 INCH       ARAPAHOE           CO   COCORAHS

0125 PM     HAIL             5 E CHERRY CREEK RESER  39.62N 104.79W
06/19/2018  M1.25 INCH       ARAPAHOE           CO   PUBLIC

0125 PM     HAIL             DENVER                  39.77N 104.87W
06/19/2018  M1.75 INCH       DENVER             CO   COCORAHS

0122 PM     HAIL             1 NNW FORT LUPTON       40.10N 104.81W
06/19/2018  E1.00 INCH       WELD               CO   TRAINED SPOTTER

0115 PM     HAIL             1 E GREENWOOD VILLAGE   39.61N 104.89W
06/19/2018  E2.00 INCH       ARAPAHOE           CO   PUBLIC

0752 AM     HEAVY RAIN       2 W KEENESBURG          40.11N 104.57W
06/19/2018  M3.40 INCH       WELD               CO   MESONET

            MESONET STATION CO038, 2 W KEENESBURG.

0115 PM     HAIL             2 S ENGLEWOOD           39.62N 104.99W
06/19/2018  E1.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

0815 AM     HEAVY RAIN       2 ESE FORT LUPTON       40.07N 104.76W
06/19/2018  M2.93 INCH       WELD               CO   MESONET

            MESONET STATION F2508, 2 ESE FORT LUPTON.

0715 AM     HEAVY RAIN       MASTERS                 40.31N 104.25W
06/19/2018  M5.53 INCH       WELD               CO   MESONET

            MESONET STATION MSOC2, MASTERS.

0104 PM     HAIL             LITTLETON               39.59N 105.01W
06/19/2018  M1.75 INCH       ARAPAHOE           CO   PUBLIC

0101 PM     HAIL             3 S LAKEWOOD            39.66N 105.10W
06/19/2018  M1.00 INCH       JEFFERSON          CO   PUBLIC

0101 PM     HAIL             3 S HYGIENE             40.14N 105.16W
06/19/2018  E1.25 INCH       BOULDER            CO   NWS EMPLOYEE

0847 AM     HEAVY RAIN       KEENESBURG              40.11N 104.52W
06/19/2018  M4.84 INCH       WELD               CO   COCORAHS

0101 PM     HAIL             2 N SHERIDAN            39.68N 105.03W
06/19/2018  E1.00 INCH       DENVER             CO   TRAINED SPOTTER

0100 PM     HAIL             1 W FIRESTONE           40.12N 104.96W
06/19/2018  E1.25 INCH       WELD               CO   PUBLIC

0100 PM     HAIL             GREELEY                 40.42N 104.74W
06/19/2018  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0107 PM     HAIL             2 S LAKEWOOD            39.67N 105.11W
06/19/2018  E1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

1258 PM     HAIL             1 W FIRESTONE           40.12N 104.96W
06/19/2018  M1.50 INCH       WELD               CO   PUBLIC

0211 PM     HAIL             3 NW CHERRY CREEK RESER 39.67N 104.90W
06/19/2018  E0.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0206 PM     HAIL             2 SSW ARAPAHOE PARK     39.61N 104.71W
06/19/2018  M2.75 INCH       ARAPAHOE           CO   PUBLIC

1255 PM     HAIL             7 SSE VIRGINIA DALE     40.86N 105.30W
06/19/2018  M2.00 INCH       LARIMER            CO   COCORAHS

1255 PM     HAIL             3 W GREELEY             40.42N 104.80W
06/19/2018  M1.50 INCH       WELD               CO   NWS EMPLOYEE

0149 PM     HAIL             HUDSON                  40.07N 104.64W
06/19/2018  M1.25 INCH       WELD               CO   TRAINED SPOTTER

1218 PM     HAIL             2 WNW NIWOT             40.11N 105.19W
06/19/2018  M1.00 INCH       BOULDER            CO   COCORAHS

1250 PM     HAIL             3 WNW NIWOT             40.11N 105.21W
06/19/2018  M1.50 INCH       BOULDER            CO   COCORAHS

0147 PM     HAIL             2 NNE BUCKLEY AFB       39.72N 104.74W
06/19/2018  E1.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

1247 PM     HAIL             LITTLETON               40.95N 105.46W
06/19/2018  M1.75 INCH       LARIMER            CO   COCORAHS

            BROKEN HOUSE WINDOWS.

1243 PM     HAIL             2 S LONGMONT            40.14N 105.11W
06/19/2018  M1.25 INCH       BOULDER            CO   PUBLIC

0112 PM     HAIL             GREELEY                 40.42N 104.74W
06/19/2018  M1.75 INCH       WELD               CO   EMERGENCY MNGR

1240 PM     HAIL             3 WNW NIWOT             40.11N 105.21W
06/19/2018  M1.00 INCH       BOULDER            CO   COCORAHS

&&
Local storm report, Jun 19, 3:30 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 NE PARKER             39.57N 104.71W
06/19/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:12 PM MDTSevere Thunderstorm WarningBOUBoulder, Broomfield, Weld48 min
Jun 18, 6:48 PM MDTSevere Thunderstorm WarningBOUWeld42 min
Jun 18, 6:59 PM MDTSevere Thunderstorm WarningBOUWeld31 min
Jun 18, 7:19 PM MDTSpecial Weather StatementBOUBroomfield26 min
Jun 18, 7:23 PM MDTSevere Thunderstorm WarningBOUWeld52 min
Jun 18, 7:24 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld51 min
Jun 18, 7:29 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Jun 18, 8:02 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld28 min
Jun 18, 8:06 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jun 18, 8:16 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Denver, Jefferson29 min
Jun 18, 8:27 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld33 min
Jun 18, 8:40 PM MDTSevere Thunderstorm WarningBOUWeld50 min
Jun 18, 8:44 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Weld46 min
Jun 18, 9:17 PM MDTSevere Thunderstorm WarningBOUMorgan28 min
Jun 18, 9:19 PM MDTSevere Thunderstorm WarningBOUWeld26 min
Jun 18, 9:28 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld32 min
Jun 18, 9:41 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 18, 9:42 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington48 min
Jun 18, 9:59 PM MDTSevere Thunderstorm WarningBOUMorgan31 min
Jun 18, 10:05 PM MDTAreal Flood AdvisoryBOUMorgan, Weld2 hr
Jun 18, 10:23 PM MDTSevere Thunderstorm WarningBOULogan, Washington37 min
Jun 18, 10:24 PM MDTSevere Thunderstorm WarningBOUMorgan51 min
Jun 18, 10:49 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jun 18, 10:57 PM MDTFlash Flood WarningBOUMorgan, Weld3 hr
Jun 18, 10:57 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington33 min
Jun 18, 11:24 PM MDTSevere Thunderstorm WarningBOULogan, Phillips39 min
Jun 18, 11:32 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld43 min
Jun 18, 11:58 PM MDTSevere Thunderstorm WarningBOULogan, Washington25 min
Jun 19, 1:11 AM MDTFlash Flood WarningBOUMorgan, Weld5 hr
Jun 19, 12:06 PM MDTSevere Thunderstorm WarningBOUBoulder24 min
Jun 19, 12:29 PM MDTSevere Thunderstorm WarningBOUBoulder, Weld46 min
Jun 19, 12:33 PM MDTSevere Thunderstorm WarningBOULarimer42 min
Jun 19, 12:53 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson52 min
Jun 19, 12:56 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 19, 1:14 PM MDTTornado WarningBOUWeld31 min
Jun 19, 1:18 PM MDTSevere Thunderstorm WarningBOULarimer, Weld42 min
Jun 19, 1:29 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe46 min
Jun 19, 1:40 PM MDTTornado WarningBOUWeld35 min
Jun 19, 1:43 PM MDTSevere Thunderstorm WarningBOUWeld47 min
Jun 19, 2:02 PM MDTSevere Thunderstorm WarningBOULarimer, Weld43 min
Jun 19, 2:13 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld47 min
Jun 19, 2:15 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert45 min
Jun 19, 2:20 PM MDTTornado Warning Tornado observedBOUAdams, Morgan, Weld25 min
Jun 19, 2:36 PM MDTFlash Flood WarningBOUMorgan, Weld114 min
Jun 19, 2:43 PM MDTSevere Thunderstorm WarningBOUWeld47 min
Jun 19, 2:45 PM MDTTornado WarningBOUAdams, Morgan, Weld30 min
Jun 19, 2:57 PM MDTTornado WarningBOUArapahoe, Elbert33 min
Jun 19, 3:22 PM MDTSevere Thunderstorm WarningBOUWashington53 min
Jun 19, 3:26 PM MDTSevere Thunderstorm WarningBOUElbert49 min
Jun 19, 3:29 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Jun 19, 3:30 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert45 min
Jun 19, 3:57 PM MDTSevere Thunderstorm WarningBOUAdams23 min
Jun 19, 4:04 PM MDTSevere Thunderstorm WarningBOUElbert41 min
Jun 19, 4:10 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld50 min
Jun 19, 4:15 PM MDTSevere Thunderstorm WarningBOULarimer30 min
Jun 19, 4:18 PM MDTSevere Thunderstorm WarningBOUWashington57 min
Jun 19, 4:32 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln58 min
Jun 19, 4:34 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jun 19, 4:42 PM MDTTornado WarningBOULincoln18 min
Jun 19, 4:51 PM MDTTornado WarningBOUMorgan24 min
Jun 19, 4:57 PM MDTTornado Warning Tornado observedBOULincoln33 min
Jun 19, 5:15 PM MDTSevere Thunderstorm WarningBOUWeld45 min
Jun 19, 5:22 PM MDTTornado WarningBOULincoln13 min
Jun 19, 5:24 PM MDTSevere Thunderstorm WarningBOUElbert51 min

Nearby

Tornado Warnings in Colorado, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.